# SDR DL73S954777

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Lt Aft Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED.  CHECKS NORMAL.
